Translator Disclaimer
January 1996 The oscillator correspondence of orbital integrals, for pairs of type one in the stable range
Andrzej Daszkiewicz, Tomasz Przebinda
Duke Math. J. 82(1): 1-20 (January 1996). DOI: 10.1215/S0012-7094-96-08201-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.82 • No. 1 • January 1996
Back to Top